Journal of child neurology · 2007
Iatrogenic botulism in a child with spastic quadriparesis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Partikian Arthur, Mitchell Wendy G
Аннотация
Botulinum toxins are potent neurotoxins used in a variety of neurological disorders. Few pediatric reports have been published to date regarding the potential hazards of therapeutic use of botulinum toxins. We describe the case of a 10-year-old boy who developed systemic weakness following treatment of spasticity with botulinum toxin type B. The patient developed iatrogenic botulism with ptosis, facial diplegia, neck flexor and extensor weakness, and profound hypopharyngeal laxity with respiratory compromise from which he eventually recovered. Clinicians should be mindful of the risk for systemic botulism when using local injections of the neurotoxin.